<link rel="stylesheet" href="styles.f3b1fba60ec7970c.css">

On Some Characteristics of the Bivariate T-Distribution

Loading...
Thumbnail Image

Date

Journal Title

Journal ISSN

Volume Title

Publisher

International Journal of Modern Mathematics

DOI

Abstract

The bivariate t-distribution is a natural generalization of the bivariate normal distribution as a derived sampling distribution. For broad spectrum of researchers, the paper emphasizes the bivariate t-distribution as a mixture of bivariate normal distribution and an inverted gamma distribution. Moments and related characteristics of the distribution are presented from this perspective.

Description

Citation

Joarder, A. H. (2007). On some characteristics of the bivariate t-distribution. *International Journal of Modern Mathematics*, 2(2), 191-204.

Endorsement

Review

Supplemented By

Referenced By